# SDR AALA202301100797

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 37,939 hours, 15,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD PASSENGER DOOR L1 DIFFICULT TO OPEN. REMOVED AND REPLACED L1 DOOR GUIDE ARM PIN AND SCREW IAW AMM 52-11-21, DOOR OPERATES NORMALLY.
